# SDR CALA0800322

- Difficulty date: April 11, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 33,848 hours, 5,233 cycles
- System (JASC): 3300 · Lighting System
- Part: Fuse
- Part number: 251005
- Condition: Blown
- Location: Battery Charger
- Component: Battery Charger
- Component part number: D71702030
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PATH WAY AISLE LIGHT INOP 3D AND ROWS 29 THROUGH 37 AND 20/21/22 D FOUND FUSES AT BATTERY POWER SUPPLY BURNED AND CONNECTIONS PLUGS LOOSE AT SEATS 29 TO 37.
